# SDR AALA202204253372

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737
- Aircraft serial: 31250
- Aircraft time: 16,339 hours, 6,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COVER TO EXIT LIGHT ABOVE ISLE FOR OVER WING EXIT MISSING. INSTALLED COVER ON EXIT LIGHT ABOVE ISLE OVER WING EXIT AS REQUIRED.
